# SDR HALA2014122400219

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 49,908 hours, 9,013 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTERMITTENT EICAS MESSAGE RT ENGINE HPSOV.  TROUBLESHOT IAW FIM 36-10, BITE CHECKED AIR SYS PANEL, NO FAULTS.  RAN NR 2 ENGINE, NO MESSAGES DURING ENGINE RUN.  AIR SHIFT NORMAL. OK TO CONT SERVICE.
